A T1 criterion for Hermite-Calderón-Zygmund operators on the BMOH(Rn) space and applications

  1. Jorge Juan Betancor Pérez 1
  2. Raquel Crescimbeni 2
  3. Juan Carlos Fariña Gil 1
  4. Pablo Raúl Stinga 3
  5. José Luis Torrea Hernández 4
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  2. 2 Universidad Nacional del Comahue
    info

    Universidad Nacional del Comahue

    Ciudad de Neuquén, Argentina

    ROR https://ror.org/02zvkba47

  3. 3 University of Texas at Austin
    info

    University of Texas at Austin

    Austin, Estados Unidos

    ROR https://ror.org/00hj54h04

  4. 4 Universidad Aut´onoma de Madrid, Spain
Journal:
Annali della Scuola Normale Superiore di Pisa. Classe di scienze

ISSN: 0391-173X

Year of publication: 2013

Volume: 12

Issue: 1

Pages: 157-187

Type: Article

Abstract

http://annaliscienze.sns.it/public/pdf/abstracts/2013/Abstract_XII.1(1).pdf